Doing away with bulking and cutting

Discussion in 'Hypertrophy-Specific Training (HST)' started by imported_drpierredebs, Nov 23, 2006.

  1. Fausto

    Fausto HST Expert

    Dude the ADD drugs suck! My kid was on that crap and I personally took him off, there are natural alternatives. And some focus techniques,I shall post you a link from work tomorrow.

    <div></div><div id="QUOTEHEAD">QUOTE</div><div id="QUOTE">
    Answer these questions and I will not post here unless it is over a different subject matter.</div>

    No one said you should stop posting, just don't whine [​IMG]

    And yes ADD drugs definitelly interfere with growth, they destroy your appetite while you on them specifically Ritalin [​IMG]

    Get rid of them and start lifting, eating, laughinglike a normal person, tell yourdoctor you want out and want natural alternatioves, if he can't help you, fire him and look for one that can. [​IMG]
     
  2. I suggest you get your heart checked if you have taken all those ephedra and yohimba drugs in combination with the ADD drugs.

    I personally think the majority of ADD diagnostics are flat out wrong., i,e. you don´t have ADD. ( I am not making a diagnosis here)

    In a round about way your posting may have saved you considerbale bodily damage if you stop taking pills. Post away, just know that most here have much experience with all sorts of ways to get the LBM up and the fat down. They may conflict with each other, but this is the stochastic nature of the body and different programs work for different people in different ways.

    I still think you need to join a team sport and ride your bike to and from practice. ( after you havd your heart checked )
     
  3. bluejacket

    bluejacket New Member

    cova,

    in keeping with the season i think your fast approaching &quot;new years resolution&quot; time.

    get control of what your doing, and what you want to do, with your life.

    go back thru your previous posts to get an idea of what im talking about. you are all over the place. super strict, clean, healthy, no box food for you type of diet but your going to ingest a crap load of supps and chemicals to cut fat over 20+ days all on top of meds your already taking. you say your body is your temple yet at 17 youve got more health complaints then a 50 yr old with a poor diet who doesnt exercise.

    you do not sound healthy or happy and that is supposed to be a given at your age without having to work at it.

    take some time. make a list of priorities in your life. look into those natural alt. to ADD meds others have mentioned as well as team sports the doctor mentioned. how easy do you think it is to just decide to join a track or football team when your 30. do it now while its all avail. and organized just for YOU. i think you get what im driving at......come up with a basic plan/goal for healthy/happy living and work on some common sense ways of getting there. no more shooting off in all diff. directions everytime you read something new

    bottom line is you are well read but not knowledgable. take some time to do something about that. gains will come and you can slowly move towards your goals but not the way your presently going about it.

    good luck
     
  4. Ruthenian

    Ruthenian New Member

    <div>
    (Cova @ Dec. 18 2006,07:58)</div><div id="QUOTEHEAD">QUOTE</div><div id="QUOTE">I am definately getting my bloodwork done when my parents get back.</div>
    Not to get too personal, but you have some serious stuff going on here.  Are your parents out of town, or something?
     
  5. Cova

    Cova New Member

    Ok...my problem was i overlooked the fact that I am taking 80mg of strattera(huge dose). That totally messed with the thermogenics and they did a lot of wierd crap. Severe anxiety and nervousness are some of the prblems but i spoke to somebody about it...I do have ADD, and i can tell i have it even though i am on Stattera but...i found out there are others supplements that can do the same thing strattera does minus the depression and severe chemical interaction with other items.

    I just called my psychiatrist and am going to get her to ween me off the damn drug...

    New years resolution...definately go back to eating the way I was only taking creatine, multivitamin and 2 protein shakes. I know that once the strattera gets out of my system i will hit a growth spurt and make some real gains, i do not necissarily mean imediately but in theory, i will grow. I am going to finish the HST cycle and then work on getting lean naturally.

    My 'rents are gettign back tonight and I am going to have a talk with my mother so no worries. [​IMG]  I am feeling for the most part better, i merely need to gain back all the water weight i lost...all 4 pounds of it.

    I took magnesium to calm myself so that I am not all in a panic.

    I have come to realize that you have to figure things out on your own and do not always rely on what works with other people.

    Thanks for all your input as i seriously needed it.
    You guys really are the greatest...
     
  6. bgates1654

    bgates1654 New Member

    OMFG that explains a lot. Try some meditation or some other focusing mental conditioning. It will be torture at first, but I have found that most of the good things in life involve &quot;suffering&quot;, often for a long time, before the rewards come. You might be able to kill your ADD, if you actually have it. Most youngsters nowadays just dont have discipline. Being forced to go to church, sit through that boring crap, and being threatened with the belt if I misbehaved trained me up real good. [​IMG]

    &quot;I know that once the strattera gets out of my system i will hit a growth spurt and make some real gains.&quot;

    Dont promise yourself anything. You cant control whether you hit a growth spurt or not and **** happens. Expect the worst and hope for the best. Just do the best you can and it will turn out alright.
     
  7. Ruthenian

    Ruthenian New Member

    I'm glad things are settling down and your parents are getting home -- you really had us worried there, kid.

    bgates is right -- you need to learn to meditate, pray, or whatever.  The fact that you took magnesium to calm down makes me think that you are putting too much stock in pills when safer alternatives are available within yourself .  Like everyone is saying, this is a long term project and you need to have the patience and discipline to walk the road properly.  Is it harder and take longer?  Sure, sometimes, but better in the long run and it makes you a stronger person.

    (BTW, I am NOT saying go off your prescription drugs without medical supervision)
     
  8. Fausto

    Fausto HST Expert

    <div></div><div id="QUOTEHEAD">QUOTE</div><div id="QUOTE">New years resolution...definately go back to eating the way I was only taking creatine, multivitamin and 2 protein shakes. </div>

    Now ya talking kid! [​IMG]

    <div></div><div id="QUOTEHEAD">QUOTE</div><div id="QUOTE">I know that once the strattera gets out of my system i will hit a growth spurt and make some real gains, i do not necessarily mean imediately but in theory, i will grow. I am going to finish the HST cycle and then work on getting lean naturally.</div>

    HST happens to beat theory in many happy ways as you'll soon find out, I forgot to say that shaky, crappy feeling could well be because of the strattera...I have taken ritalin for a while, but once it started fidling with my appetite I ditched it, did not even bother to get weaned.

    You may want to read the pacakge insert of strattera and chcek out all the possible side effects, usually the PI's of those medications are waaaaay looong, I know because I work for a pharmaceutical Company. [​IMG]

    For ADD check this out Instant ADD Success you are closer to these guys then I am and my problem is basically sorted out. [​IMG]
     
  9. faz

    faz Active Member

    fish or fish oils have been recognised as helping deppresion and have calming qualities.
    as the guys say get into a team sport,if you dont fancy that i would reccomend boxing or thai-boxing you work as a team in training,nothing against taekwondo but that is more individual IMO.
    you need to apply your efforts into fitness and health so cardio and weights are important.
     
  10. Cova

    Cova New Member

    I have gotten off meds and am already seeing physical an increase in acne and stuff. I am going to take the oils and Tyrosine. I am also in a much better mood and am able to sleep as long as I want. [​IMG]
     

Share This Page